# SDR DL76L091970

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 55,929 hours, 8,170 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 271T00687
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO ADP FAILED ON TAXI OUT, FWD TO MCO IAW MEL 29-11-03.  R & R CTR ADP IAW MM.  R & R M1057 OVERSPEED CARD IN P50 CARD FI ALL OPS NML. MCO PLAC RMVD. ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
